Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Squaring rectangles for dumbbells
HTML articles powered by AMS MathViewer

by J. W. Cannon, W. J. Floyd and W. R. Parry PDF
Conform. Geom. Dyn. 12 (2008), 109-132 Request permission


The theorem on squaring a rectangle (see Schramm [Israel J. Math. 84 (1993)] and Cannon-Floyd-Parry [Contemp. Math. 169, AMS, 1994]) gives a combinatorial version of the Riemann mapping theorem. We elucidate by example (the dumbbell) some of the limitations of rectangle-squaring as an approximation to the classical Riemann mapping.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 52C20, 52C26
  • Retrieve articles in all journals with MSC (2000): 52C20, 52C26
Additional Information
  • J. W. Cannon
  • Affiliation: Department of Mathematics, Brigham Young University, Provo, Utah 84602
  • Email:
  • W. J. Floyd
  • Affiliation: Department of Mathematics, Virginia Tech, Blacksburg, Virginia 24061
  • MR Author ID: 67750
  • Email:
  • W. R. Parry
  • Affiliation: Department of Mathematics, Eastern Michigan University, Ypsilanti, Michigan 48197
  • MR Author ID: 136390
  • Email:
  • Received by editor(s): June 19, 2008
  • Published electronically: August 14, 2008
  • © Copyright 2008 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 12 (2008), 109-132
  • MSC (2000): Primary 52C20, 52C26
  • DOI:
  • MathSciNet review: 2434355